In this work, we first prove the existence and uniqueness of a strong solution to stochastic GOY model of turbulence with a small multiplicative noise. Then using the weak convergence approach, Laplace principle for solutions of the stochastic GOY model is established in certain Polish space. Thus a Wentzell-Freidlin type large deviation principle is established utilizing certain results by Varadhan and Bryc. © 2009 The Author(s).
Publication Source (Journal or Book title)
Nonlinear Differential Equations and Applications
Manna, U., Sritharan, S., & Sundar, P. (2009). Large deviations for the stochastic shell model of turbulence. Nonlinear Differential Equations and Applications, 16 (4), 493-521. https://doi.org/10.1007/s00030-009-0023-z